# SDR REXA2020021260210

- Difficulty date: February 6, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R143039
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE CHAFED 1""L X .5""W JUST OTBD OF ACCESS PANEL 584ET.
REMOVED AND REPALCED LH FLAP VANE INBD L/E ON INBD FLAP IAW CRJ 200 SRM 51-40-11, 51-42-10 AND 51-25-16.
